Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
$E_2$ structures and derived Koszul duality in string topology

Andrew J Blumberg and Michael A Mandell

Algebraic & Geometric Topology 19 (2019) 239–279
Bibliography
1 A Abbondandolo, M Schwarz, Floer homology of cotangent bundles and the loop product, Geom. Topol. 14 (2010) 1569 MR2679580
2 M Abouzaid, On the wrapped Fukaya category and based loops, J. Symplectic Geom. 10 (2012) 27 MR2904032
3 C Berger, B Fresse, Combinatorial operad actions on cochains, Math. Proc. Cambridge Philos. Soc. 137 (2004) 135 MR2075046
4 A J Blumberg, R L Cohen, C Teleman, Open-closed field theories, string topology, and Hochschild homology, from: "Alpine perspectives on algebraic topology" (editors C Ausoni, K Hess, J Scherer), Contemp. Math. 504, Amer. Math. Soc. (2009) 53 MR2581905
5 A J Blumberg, D Gepner, G Tabuada, A universal characterization of higher algebraic K–theory, Geom. Topol. 17 (2013) 733 MR3070515
6 A J Blumberg, M A Mandell, Derived Koszul duality and involutions in the algebraic K–theory of spaces, J. Topol. 4 (2011) 327 MR2805994
7 A J Blumberg, M A Mandell, Localization theorems in topological Hochschild homology and topological cyclic homology, Geom. Topol. 16 (2012) 1053 MR2928988
8 R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773 MR1942249
9 W G Dwyer, J P C Greenlees, S Iyengar, Duality in algebra and topology, Adv. Math. 200 (2006) 357 MR2200850
10 Y Félix, L Menichi, J C Thomas, Gerstenhaber duality in Hochschild cohomology, J. Pure Appl. Algebra 199 (2005) 43 MR2134291
11 M Gerstenhaber, A A Voronov, Homotopy G–algebras and moduli space operad, Int. Math. Res. Not. (1995) 141 MR1321701
12 B Keller, Derived invariance of higher structures on the hochschild complex, preprint (2004)
13 B Keller, Hochschild cohomology and derived Picard groups, J. Pure Appl. Algebra 190 (2004) 177 MR2043327
14 M Kontsevich, Y Soibelman, Deformations of algebras over operads and the Deligne conjecture, from: "Conférence Moshé Flato, I" (editors G Dito, D Sternheimer), Math. Phys. Stud. 21, Kluwer Acad. (2000) 255 MR1805894
15 L G Lewis Jr., M A Mandell, Modules in monoidal model categories, J. Pure Appl. Algebra 210 (2007) 395 MR2320005
16 Z Lindsey, Localization of quasicategories with a calculus of right fractions, PhD thesis, Indiana University (2018)
17 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
18 J Lurie, Higher algebra, book project (2017)
19 S MacLane, Categories for the working mathematician, 5, Springer (1971) MR0354798
20 E J Malm, String topology and the based loop space, PhD thesis, Stanford University (2010)
21 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
22 J P May, J Sigurdsson, Parametrized homotopy theory, 132, Amer. Math. Soc. (2006) MR2271789
23 J E McClure, J H Smith, A solution of Deligne’s Hochschild cohomology conjecture, from: "Recent progress in homotopy theory" (editors D M Davis, J Morava, G Nishida, W S Wilson, N Yagita), Contemp. Math. 293, Amer. Math. Soc. (2002) 153 MR1890736
24 J E McClure, J H Smith, Cosimplicial objects and little n–cubes, I, Amer. J. Math. 126 (2004) 1109 MR2089084
25 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
26 S Schwede, B Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287 MR1997322
27 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
28 P Seidel, Fukaya categories and deformations, from: "Proceedings of the International Congress of Mathematicians, II" (editor L Tatsien), Higher Ed. (2002) 351 MR1957046
29 W Steimle, Degeneracies in quasi-categories, J. Homotopy Relat. Struct. 13 (2018) 703 MR3870770
30 D E Tamarkin, Formality of chain operad of little discs, Lett. Math. Phys. 66 (2003) 65 MR2064592
31 A A Voronov, Homotopy Gerstenhaber algebras, from: "Conférence Moshé Flato, II" (editors G Dito, D Sternheimer), Math. Phys. Stud. 22, Kluwer Acad. (2000) 307 MR1805923
32 J Young, On the E2 structure of cochains, PhD thesis, Indiana University (2012)